Does Anyone know about the 2 day die...
skeptical

Colorado Springs, CO

#4057 Jan 10, 2009
susan wrote:
what ebay seller did your mom buy them from?
susan have you ordered your pills yet, or are you still trying to figure out where to buy them? Let me know who you decided to go with...
Lowcarb

Nashville, TN

#4058 Jan 10, 2009
do a search on subutrimine and meridia, it's used by millions of people world wide. Used for years and only 35 deaths are attributed to it's use. I bet milk has killed more people than that. Let's not even talk about tobacco and alcohol and.. and.. and..
Lowcarb

Nashville, TN

#4059 Jan 10, 2009
if it gives you side effects, STOP TAKING IT. That's why I don't smoke, makes me cough.
susan

United States

#4060 Jan 10, 2009
I have already bought some and I bought them off ebay. I just started taking them today.
sarita

Colorado Springs, CO

#4061 Jan 11, 2009
Susan keep us posted! I've been taking it for about 2 weeks and lost around 7-8 lbs. My period came and went during that time, so I think that slowed me down a bit. I bought mine from jeanine. I'm thinking about trying pomegranate ones after this bottle is gone.
susan

Richmond, KY

#4062 Jan 11, 2009
well i'm on my second day. I have experienced the dry mouth and I drink about 3 or 4 bottles of water a day. I don't think about food until my stomach growls letting me know that i haven't eaten anything. I just eat a couple pieces of toast before taking the pill. I am only taking one a day right now. I only get the shakes because I haven't eaten. I had that symptom before I started taking the pill, when I would go long periods of time without eating. Other than that no major side effects. I'll write every couple of days to keep ya posted.
sarita

Colorado Springs, CO

#4063 Jan 11, 2009
susan wrote:
well i'm on my second day. I have experienced the dry mouth and I drink about 3 or 4 bottles of water a day. I don't think about food until my stomach growls letting me know that i haven't eaten anything. I just eat a couple pieces of toast before taking the pill. I am only taking one a day right now. I only get the shakes because I haven't eaten. I had that symptom before I started taking the pill, when I would go long periods of time without eating. Other than that no major side effects. I'll write every couple of days to keep ya posted.
how are things as far as (ahem) bathroom issues?

Since: Jun 08

Clarksburg, WV

#4064 Jan 11, 2009
Oh Sarita!!
I see your Jan. 2nd post got judged as NUTS.(?)
See, THAT'S what happens when you try to help people by saying what WORKS.
AND....what doesn't which is why I got "slam judged" all the time. LOL!!

Since: Jun 08

Clarksburg, WV

#4065 Jan 11, 2009
OOPS, I stand corrected, your Dec. SIXTH post.:)

Since: Jun 08

Clarksburg, WV

#4066 Jan 11, 2009
OK, I'm reminding myself of someone else here that can't get her story straight (I won't mention any names) but JANUARY 6th post.
GEEZ!
APM1003

Los Angeles, CA

#4067 Jan 11, 2009
Hey Everyone! I purchased mine off ebay & started today! I have not experienced any major side effects. But it has dramatically decreased my appetite! Normally I snack & snack in between meals all day but today I was not hungry at all! I'll keep ya'll posted!
Juna

AOL

#4068 Jan 11, 2009
I bought the 2 day diet pills but had to stop they kept me up all night, gave me flu like symptoms, chest palpitaions, tingling and stiffness in my hands. I knoe someone who is taking them an d has only lost 2 lbs in 7 days. I purchased mine from 2 Day Diet USA, they are light maroon, yellowish/tan inside, and upon feeling the texture they are a bit grainy. Can someone comment on these. I don't think they are the real thing, although they have all the right markings on the box, bottle, eyc.
Misah

Fort Worth, TX

#4069 Jan 12, 2009
Juna wrote:
I bought the 2 day diet pills but had to stop they kept me up all night, gave me flu like symptoms, chest palpitaions, tingling and stiffness in my hands. I knoe someone who is taking them an d has only lost 2 lbs in 7 days. I purchased mine from 2 Day Diet USA, they are light maroon, yellowish/tan inside, and upon feeling the texture they are a bit grainy. Can someone comment on these. I don't think they are the real thing, although they have all the right markings on the box, bottle, eyc.

They sound real to me!
Also, youre not drinking enough water.
When your body starts tingling that's your bodies way of telling you that it's low on electrolytes and you need a boost.-Drink gatoraide or poweraide

You may start experiencing headaches, dizzyness or drowsiness.... this is also because you are dehydrated.

These pills use the water in your body to work... so if youre feeling these symptoms that means the pills ARE working... and that also means you aren't doing your part in this diet by drinking enough water!
Rac

Miami, FL

#4070 Jan 12, 2009
Anyone purchased their pills from 911healthshop.com ?
sarita

Colorado Springs, CO

#4071 Jan 12, 2009
Rac wrote:
Anyone purchased their pills from 911healthshop.com ?
I almost ordered from their ebay store, but i went with jeanine's ebay store instead. I haven't heard anything bad about 911 though.
Rac

Miami, FL

#4072 Jan 12, 2009
Thank you for replying back to me Sarita.

I see that the Miracle Diet Store ( www.miracledietstore.com ) is selling the pills again. Anyone purchased from them? I know that the owner (Noy) said they took them off the shelves, but they are back!
sarita

Colorado Springs, CO

#4073 Jan 12, 2009
Rac wrote:
Thank you for replying back to me Sarita.
I see that the Miracle Diet Store ( www.miracledietstore.com ) is selling the pills again. Anyone purchased from them? I know that the owner (Noy) said they took them off the shelves, but they are back!
I saw that too... weird.
Lowcarb

Nashville, TN

#4074 Jan 12, 2009
I'm sure she's selling what she's got left, like everyone else.
susan

Anderson, SC

#4075 Jan 12, 2009
sarita wrote:
<quoted text>how are things as far as (ahem) bathroom issues?
I don't have any issues with that, but after taking them for two days I quit taking them because I wind up with a terrible headache. The last time I took one was yesterday at 1:00pm and it is now 12:00 am the next day and my heart is racing still and I've had a couple of chest pains. I don't think I'm going to take anymore. I just don't feel right.
susan

Anderson, SC

#4076 Jan 12, 2009
oh and by the way I've drunk about 10-12 bottles of water in the last three days and still have these symptoms.

Tell me when this thread is updated:

Subscribe Now Add to my Tracker

Add your comments below

Characters left: 4000

Please note by submitting this form you acknowledge that you have read the Terms of Service and the comment you are posting is in compliance with such terms. Be polite. Inappropriate posts may be removed by the moderator. Send us your feedback.

Dieting Discussions

Title Updated Last By Comments
News Veganism - doing the right thing (Jul '11) 14 hr Concerned 982
I have redotex available Sun gorge 1
I'm selling redotex (Mar '15) Jul 19 Andrea 27
Do whey-free protein powders really have zero w... Jun '17 hhgre8 1
Japan Balsam Pear? Jun '17 Malibubu 1
Does Flat Tummy Water Work? May '17 marieflores 1
Best diet pill in Asia - Original Zhen De Shou ... (Dec '08) May '17 Zflorida 93
More from around the web